Équations hyperboliques non linéaires
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1977-1978), Exposé no. 18, 18 p.
@article{SEDP_1977-1978____A19_0,
     author = {Tartar, L.},
     title = {\'Equations hyperboliques non lin\'eaires},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:18},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1977-1978},
     zbl = {0385.35044},
     mrnumber = {504147},
     language = {fr},
     url = {http://archive.numdam.org/item/SEDP_1977-1978____A19_0/}
}
Tartar, L. Équations hyperboliques non linéaires. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1977-1978), Exposé no. 18, 18 p. http://archive.numdam.org/item/SEDP_1977-1978____A19_0/

R. Courant, K.O. Friedrichs: Supersonic flow and shock waves. Interscience Publ. New York (1948). | MR 29615 | Zbl 0041.11302

Les contributions importantes de l'école américaine de 1957 à 1970: P.D. Lax: Hyperbolic systems of conservation laws. Comm. Pure Appl. Math. 10 (1957) 537-566. | Zbl 0081.08803

P.D. Lax: Development of singularities of solutions of non linear hyperbolic partial differential equations. J. Math. Phys. 5 (1964) 611-613. | MR 165243 | Zbl 0135.15101

J. Glimm: Solutions in the large for non linear hyperbolic systems of equations. Comm. Pure Appl. Math. 18 (1965) 697-715. | MR 194770 | Zbl 0141.28902

J. Glimm, P.D. Lax: Decay of solutions of systems of non linear hyperbolic conservation laws. Memo. Amer. Math. Soc. 101 (1970). | MR 265767 | Zbl 0204.11304

O.A. Oleinik: On the uniqueness of the generalized solution of the Cauchy problem for a non linear system of equations occurring in mechanics. Usp. Mat. Nauk 12 (78) (1957) 169-176. | MR 94543 | Zbl 0080.07702

S.K. Godunov: Bounds on the discrepancy of approximate solutions constructed for the equations of gas dynamics. Zhur Vychisl. Mat i Fiz 1 (1961) 623-637. | MR 148242 | Zbl 0133.19803

A.I. Volpert: The spaces BV and quasilinear equations. Mat. Sb 73 (1967) 255-302. | MR 216338 | Zbl 0168.07402

S.N. Kruzhkov: First order quasilinear equations in several independent variables. Mat. Sb. 81 (1970) 228-255. | MR 267257 | Zbl 0202.11203

P.D. Lax: Shock waves and entropy dans Contribution to Nonlinear Functional Analysis, ed. par E. A. Zarantonello, Academic Press, New York (1971) 603-634. | MR 393870 | Zbl 0268.35014

C.C. Conley, J.A. Smoller: Shock waves as limits of progressive wave solutions of higher order equations. Comm. Pure Appl. Math. 24 (1971) 459-472. | MR 283414 | Zbl 0233.35063

C.M. Dafermos: The entropy rate admissibility criterion for solutions of hyperbolic conservation laws. J. Diff. Eq. 14 (1973) 202-212. | MR 328368 | Zbl 0262.35038

C.C. Conley, J.A. Smoller: On the structure of magnetohydrodynamic shock waves. Comm. Pure Appl. Math. 27 (1974) 367-375. | MR 368586 | Zbl 0284.76080